# SDR HALA0600474

- Difficulty date: July 6, 2006
- Submitted: July 8, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,409 hours, 18,378 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB -  LT GEN WILL NOT COME ON LINE.  OK TO CONTINUE PER B 24-21-01-1.
